MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-711
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Injury (2348)
Date of Event 11/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #6l; cat# 5517-f-601; lot# ayr2h, triathlon symmetric x3 patella; cat# 5550-g-319; lot# 5t9h, tritanium bplate triathlon s7; cat# 5536-b-700; lot# ejdxp.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Wound dehiscence and joint infection after left tkr.
 
Additional Manufacturer Narrative
An event regarding infection involving a triathlon insert was reported.The event was confirmed.Method & results: device evaluation and results: not performed as the device was not returned for evaluation.Medical records received and evaluation: the provided medical information was submitted to a consulting clinician who indicated "the primary harm involved is wound complication with infection.No implant or manufacturing issues were identified.Complication most likely related to pre-existing patient related risk factors for wound complication/infection." device history review: the devices were manufactured and accepted into final stock with no reported discrepancies complaint history review: there have been no other events for the lot or sterile lot referenced.Conclusions: the event was confirmed as per provided medical assesment by the consulting clinician who indicated that the primary harm involved is wound complication with infection.No implant or manufacturing issues were identified.Complication most likely related to pre-existing patient related risk factors for wound complication/infection.No further investigation for this event is possible at this time as no devices and/or insufficient information was received by stryker orthopaedics.If devices and/or additional information become available, this investigation will be reopened.
 
Event or Problem Description
Wound dehiscence and joint infection after left tkr.

Brand Name
X3 TRIATHLON CS INSERT #7 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6605829
Report Number0002249697-2017-01749
Device Sequence Number11015493
Product Code MBH
UDI-Device Identifier07613327046038
UDI-Public(01)07613327046038(11)151206(17)201206(10)LET405
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2020
Device Model Number5531-G-711
Device Catalogue Number5531G711
Device Lot NumberLET405
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer08/13/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight126